Alert archive / Florida / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 52, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Apr 6, 2025, 8:49 PM CDT for Escambia County, Santa Rosa County, Florida; Escambia County, Alabama. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 6, 2025, 8:49 PM CDT (01:49 UTC)
- Expired
- Apr 6, 2025, 9:15 PM CDT
- In force
- 26 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Escambia County, AL, Escambia County, FL, Santa Rosa County, FL
The radar
The Mobile radar (KMOB), 108 km from the middle of the area, began a volume at 01:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.8 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 278 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 502 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 298 m²/s²
- 0-3 km storm-relative helicity
- 194 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.7
The text
As transmitted.
794
WUUS54 KMOB 070149
SVRMOB
ALC053-FLC033-113-070230-
/O.NEW.KMOB.SV.W.0052.250407T0149Z-250407T0230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
849 PM CDT Sun Apr 6 2025
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
South central Escambia County in south central Alabama...
Northwestern Santa Rosa County in northwestern Florida...
North central Escambia County in northwestern Florida...
* Until 930 PM CDT.
* At 848 PM CDT, severe thunderstorms were located along a line
extending from Century to 8 miles southwest of Jay to 9 miles west
of Molino, moving east at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Jay, Century, Pollard, and Flomaton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3107 8699 3093 8695 3080 8704 3079 8743
3090 8734 3101 8731
TIME...MOT...LOC 0148Z 265DEG 16KT 3096 8725 3087 8726 3073 8747
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RD2 follow-up statements
305
WWUS54 KMOB 070204
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
904 PM CDT Sun Apr 6 2025
FLC033-070214-
/O.CAN.KMOB.SV.W.0052.000000T0000Z-250407T0230Z/
Escambia FL-
904 PM CDT Sun Apr 6 2025
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ESCAMBIA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3088 8718 3097 8720 3099 8717 3100 8718
3100 8721 3103 8722 3107 8699 3094 8695
TIME...MOT...LOC 0204Z 245DEG 36KT 3100 8706
$$
ALC053-FLC113-070230-
/O.CON.KMOB.SV.W.0052.000000T0000Z-250407T0230Z/
Escambia AL-Santa Rosa FL-
904 PM CDT Sun Apr 6 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 PM CDT
FOR SOUTH CENTRAL ESCAMBIA AND NORTH CENTRAL SANTA ROSA COUNTIES...
At 904 PM CDT, a severe thunderstorm was located 4 miles south of
Riverview, or 7 miles south of Brewton, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Pollard and Jay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3088 8718 3097 8720 3099 8717 3100 8718
3100 8721 3103 8722 3107 8699 3094 8695
TIME...MOT...LOC 0204Z 245DEG 36KT 3100 8706
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RD951
WWUS54 KMOB 070215
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
915 PM CDT Sun Apr 6 2025
ALC053-FLC113-070225-
/O.CAN.KMOB.SV.W.0052.000000T0000Z-250407T0230Z/
Escambia AL-Santa Rosa FL-
915 PM CDT Sun Apr 6 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL ESCAMBIA AND
NORTH CENTRAL SANTA ROSA COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled.
LAT...LON 3088 8718 3097 8720 3099 8717 3100 8718
3100 8721 3103 8722 3107 8699 3094 8695
TIME...MOT...LOC 0213Z 265DEG 16KT 3100 8700
$$
RDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 6, 4:29 PM CDT, 4 hours 20 minutes earlier.
Area forecast discussion, Apr 6, 4:29 PM CDT, 4 hours 20 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
429 PM CDT Sun Apr 6 2025
...New Discussion, Marine...
.DISCUSSION...
Issued at 429 PM CDT Sun Apr 6 2025
Now through Monday...A broken line of showers and thunderstorms
continues to make slow progression eastward. Conditions remain
favorable along and ahead of this line for isolated severe storms
with damaging winds and a tornado or two possible. In addition to
the slow movement will lead to heavy rain and the potential of
flooding in low lying and flood prone areas. Another shortwave
moving through the southwest flow behind the front tonight will
bring an additional round a light to moderate rain to portions of
the area. However the severe risk will be well east of the area
by then. Rains will gradually move east of the area by Monday
afternoon with clearing skies late in the day into Monday evening
as a drier airmass moves into the area. A coastal flood advisory
remains until 10pm tonight along with a high surf advisory through
1pm Monday. A high risk of rip currents also continues through
Monday afternoon.
Tuesday through Saturday...Upper level northwest flow along with
building high pressure at the surface will maintain a dry period
through midweek with below normal temps. Another trough moving
across the Great lakes will send a cold front southward into the
area on Thursday with a slight chance of rain. However, the lack
of significant forcing and moisture return will keep most areas
dry. After a warm up into the upper 70s to near 80 ahead of the
front on Thursday, another shot of cooler and drier air moves in
for the end of the week. /13
&&
.AVIATION...
(18Z TAFS)
Issued at 119 PM CDT Sun Apr 6 2025
MVFR to IFR conditions will prevail through much of the period as
showers and thunderstorms move across the area. /13
&&
.MARINE...
Issued at 429 PM CDT Sun Apr 6 2025
A moderate to strong onshore flow continues through
this evening. A cold front will move across the marine area
tonight with a moderate to occasionally strong offshore flow
developing in its wake for early next week, with a lighter
offshore flow then expected by mid to late week. Seas will be
elevated through at least this evening, then gradually subside
through midweek as winds diminish.
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 55 65 45 71 45 73 51 78 / 90 60 0 0 0 0 0 0
Pensacola 60 65 49 69 49 70 53 74 / 80 90 0 0 0 0 0 0
Destin 63 72 51 71 51 72 56 74 / 70 90 0 0 0 0 0 0
Evergreen 54 63 42 70 40 75 45 79 / 90 80 0 0 0 0 0 0
Waynesboro 51 62 40 70 41 74 47 79 / 50 30 0 0 0 0 0 0
Camden 53 59 41 66 39 70 46 77 / 90 60 0 0 0 0 0 0
Crestview 57 68 43 71 41 75 45 78 / 80 90 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Coastal Flood Advisory until 10 PM CDT this evening for ALZ263-
264.
High Rip Current Risk through Monday afternoon for ALZ265-266.
High Surf Advisory until 1 PM CDT Monday for ALZ265-266.
FL...High Rip Current Risk through Monday afternoon for FLZ202-204-
206.
High Surf Advisory until 1 PM CDT Monday for FLZ202-204-206.
MS...None.
GM...Small Craft Advisory until 10 PM CDT this evening for GMZ630>632-
650-655-670-675.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Apr 6, 4:45 PM CDT, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
445 PM CDT Sun Apr 6 2025
ALZ056-059-262>266-FLZ201-203-062300-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Conecuh AL-Escambia AL-Mobile Central AL-
Escambia Inland FL-Santa Rosa Inland FL-
445 PM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN MOBILE...CENTRAL
BALDWIN...ESCAMBIA...SOUTHERN CONECUH...NORTHWESTERN SANTA ROSA AND
ESCAMBIA COUNTIES THROUGH 600 PM CDT...
At 445 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from I65 And AL 113 to 9 miles south of Bratt to
Coden. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Jay, Grand Bay, Chickasaw, Summerdale, I65 And AL 113, Point Clear,
Bayou La Batre, Loxley, Prichard, Pollard, Daphne, Robertsdale,
Brewton, Flomaton, I10 And I65, Bay Minette, I65 And I165, Coden,
Bratt, and I65 And CR 1.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM CDT for south central
and southwestern Alabama...and northwestern Florida.
&&
LAT...LON 3034 8838 3061 8841 3101 8759 3139 8731
3138 8674 3080 8700 3043 8776
TIME...MOT...LOC 2145Z 269DEG 23KT 3121 8732 3083 8746 3039 8821
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
JPSpecial weather statement, Apr 6, 5:58 PM CDT, 2 hours 51 minutes before
Special Weather Statement
National Weather Service Mobile AL
558 PM CDT Sun Apr 6 2025
ALZ262>266-FLZ201-203-070000-
Mobile Coastal AL-Baldwin Coastal AL-Baldwin Central AL-
Baldwin Inland AL-Mobile Central AL-Escambia Inland FL-
Santa Rosa Inland FL-
558 PM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTH CENTRAL MOBILE...SOUTHERN
BALDWIN...NORTHWESTERN SANTA ROSA AND NORTHWESTERN ESCAMBIA COUNTIES
THROUGH 700 PM CDT...
At 558 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles south of Bratt to near Daphne to 8
miles south of Coden. Movement was east at 25 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Summerdale, Magnolia Springs, Point Clear, Loxley, Spanish Fort,
Fairhope, Daphne, Robertsdale, Foley, Alabama Port, Silverhill, Bon
Secour, Bay Minette, and Stapleton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3033 8826 3068 8807 3095 8768 3090 8711
3057 8752 3031 8768
TIME...MOT...LOC 2258Z 257DEG 23KT 3085 8747 3059 8794 3026 8826
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
RDLocal storm report, Apr 6, 7:03 PM CDT, 1 hour 46 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
703 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM Flash Flood 1 ESE Mobile Infirmary 30.69N 88.06W
04/06/2025 Mobile AL Public
Numerous reports of flooded roads and water
rescues in midtown and downtown Mobile. 6 to
8 inches of rain fell over the course of a
few hours.
&&
JCLocal storm report, Apr 6, 7:06 PM CDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
706 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM Flash Flood 1 NNE Dawes 30.62N 88.25W
04/06/2025 Mobile AL Public
Water over the road on Dawes Road near Dawes
Lake road.
&&
JCLocal storm report, Apr 6, 8:00 PM CDT, 49 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
800 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM Flash Flood 2 W Spanish Fort 30.67N 87.91W
04/06/2025 Baldwin AL Public
Water rescue near Rouses. AL 225 at US 31.
&&
JCLocal storm report, Apr 6, 8:35 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
835 PM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0833 PM Flash Flood 2 SW Spanish Fort 30.65N 87.91W
04/06/2025 Baldwin AL Trained Spotter
Multiple water rescues in the Lake Forest
neighborhood.
&&
JCThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 6, 7:47 PM CDT | Flash Flood Warning | MOB | Escambia | 4 hr |
| Apr 6, 8:42 PM CDT | Flash Flood Warning | MOB | Escambia | 3 hr |
| Apr 6, 9:32 PM CDT | River Flood Warning | MOB | Escambia | 3 days |
| Apr 6, 10:04 PM CDT | Flash Flood Warning | MOB | Escambia, Santa Rosa | 3 hr |
| Apr 6, 11:43 PM CDT | Areal Flood Warning | MOB | Escambia | 2 hr |
| Apr 7, 12:06 AM CDT | Areal Flood Warning | MOB | Escambia | 114 min |
| Apr 7, 1:16 AM CDT | River Flood Warning | MOB | Escambia | 5 days |
| Apr 6, 7:05 PM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Apr 6, 9:15 PM CDT | Special Weather Statement | MOB | Covington | 45 min |
| Apr 6, 9:28 PM CDT | River Flood Warning | MOB | Baldwin | 69 hr |
| Apr 6, 9:29 PM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 6 days |
| Apr 6, 9:31 PM CDT | River Flood Warning | MOB | Mobile | 24 hr |
| Apr 6, 10:16 PM CDT | Areal Flood Warning | MOB | Mobile | 119 min |
| Apr 6, 10:26 PM CDT | Areal Flood Warning | MOB | Mobile | 2 hr |
| Apr 6, 11:58 PM CDT | Areal Flood Warning | MOB | Baldwin | 2 hr |
| Apr 7, 12:27 AM CDT | Areal Flood Warning | MOB | Baldwin | 2 hr |
| Apr 7, 1:13 AM CDT | River Flood Warning | MOB | Baldwin | 28 hr |
| Apr 7, 1:15 AM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 8 days |
Nearby
Severe Thunderstorm Warnings in Florida, 2025Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.